Sur un système d’équations linéaires à une infinité d’inconnues

Karl Dagerholm

TBD mathscidoc:1701.332235

Arkiv for Matematik, 6, (2), 145-150, 1965.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ]
@inproceedings{karl1965sur,
  title={Sur un système d’équations linéaires à une infinité d’inconnues},
  author={Karl Dagerholm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203434370788044},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={2},
  pages={145-150},
  year={1965},
}
Karl Dagerholm. Sur un système d’équations linéaires à une infinité d’inconnues. 1965. Vol. 6. In Arkiv for Matematik. pp.145-150. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203434370788044.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved